Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation


Authors: Masao Nagasawa and Tunekiti Sirao
Journal: Trans. Amer. Math. Soc. 139 (1969), 301-310
MSC: Primary 45.30; Secondary 35.00
MathSciNet review: 0239379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.30, 35.00

Retrieve articles in all journals with MSC: 45.30, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0239379-X
PII: S 0002-9947(1969)0239379-X
Article copyright: © Copyright 1969 American Mathematical Society